[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Site problems

In the past few weeks I've been having trouble with my sites.  First I 
thought it was the quicksets, so I changed to sils.  Now I'm having trouble 
again.  Today is Thanksgiving, I was worried about counting carbs correctly, 
and giving myself the right bolus. Thought I had it all figured out, but I 
was checking alot.  I don't always carry insulin with me, today I did.  An 
hour after dinner, my bg was 231, checked again in a half hour, it was about 
the same, bolused 2.5 units to correct.  Checked again in an hour, now at 
250, checked again, about the same.  Sat down to play cards with some of my 
family, started feeling really lousy, hot, kind of fuzzy. Checked again, now 
I'm 375~took an injection, changed my set, and my batteries.  In twenty 
minutes my bg had dropped 150 points, drank lots of water, feeling much 
better, now my bg is 124.  What is going on?  What am I doing wrong?  Why all 
of a sudden am I having trouble with sites?  Do some people regularly change 
back and forth between kinds of infusion sets, or do you use the same sets 
all the time.  I'm frustrated, confused, and afraid to eat or leave the 

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml